# SDR MASA2018022013001

- Difficulty date: February 20, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 32,813 hours, 26,815 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EFIS COMPUTER MONITOR MASTER CAUTION, FO AIRSPEED UNRELIABLE. REPLACED ADC 1 AND RT PITOT PROBE.
